Singularities of the matrix exponent of a Markov additive process with one-sided jumps

Details

Serval ID
serval:BIB_C1D9FF0AE064
Type
Article: article from journal or magazin.
Collection
Publications
Title
Singularities of the matrix exponent of a Markov additive process with one-sided jumps
Journal
Stochastic Processes and their Applications
Author(s)
Ivanovs J., Boxma O., Mandjes M.
Publication state
Published
Issued date
2010
Peer-reviewed
Oui
Volume
120
Number
9
Pages
1776-1794
Create date
13/02/2014 15:06
Last modification date
20/08/2019 15:36
Usage data